This article is cited in 2 scientific papers (total in 2 papers)
An identification problem of source function for one semievolutionary system
Yuri Ya. Belov
Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
An identification problem of source function for the semievolutionary system of two partial differential equations, one of which is parabolic, and the second – elliptic are investigated. The Cauchy problem and the first boundary-value problem are considered. Initial problems are approximated by problems in which the elliptic equation is replaced with the parabolic equation containing the small parameter $\varepsilon>0$ at a derivative with respect to time.
partial differential equations, boundary-value problems, approximation, small parameter, convergence.
PDF file (193 kB)
Received in revised form: 25.07.2010
Yuri Ya. Belov, “An identification problem of source function for one semievolutionary system”, J. Sib. Fed. Univ. Math. Phys., 3:4 (2010), 487–499
Citation in format AMSBIB
\paper An identification problem of source function for one semievolutionary system
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Yurii Ya. Belov, “O zadache identifikatsii funktsii istochnika v sisteme uravnenii sostavnogo tipa”, Zhurn. SFU. Ser. Matem. i fiz., 4:4 (2011), 445–457
Belov Yu.Y., Kopylova V.G., “On Some Identification Problem for Source Function to One Semievolutionary System”, J. Inverse Ill-Posed Probl., 20:5-6 (2012), 723–743
|Number of views:|